# SDR REXA2024102200914

- Difficulty date: October 17, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 33,605 hours, 24,837 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bracket
- Part number: SH698753591S
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB 670SH-53-043 REV C, WE ARE UNABLE TO GET PROPER EDGE DISTANCE ON BOTH VOLUMETRIC FUSE BRACKETS SH698-75359-1S AND SH698-75355-1S DUE TO EXISTING AIRCRAFT FASTENER PITCH. COMPLIED WITH MHIRJ EO SH698-75359 SNIEO S11.
